BibTeX record journals/tamm/BaileyGS07

download as .bib file

@article{DBLP:journals/tamm/BaileyGS07,
  author    = {David Bailey and
               M. L. Glasser and
               Richard Stong},
  title     = {A Hypergeometric Identity: 11188},
  journal   = {Am. Math. Mon.},
  volume    = {114},
  number    = {7},
  pages     = {643--645},
  year      = {2007},
  url       = {http://www.jstor.org/stable/27642290},
  timestamp = {Thu, 18 Jun 2020 22:12:03 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/BaileyGS07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics